Jump to content

Rorius

Member Since 22 Jan 2013
Offline Last Active May 25 2013 08:35 AM

#3331771 Dormant Cyst?

Posted by Rorius on 08 March 2013 - 03:21 AM

I've had a few of these in the past and one at the moment.

 

They will go away, but they just take a long time- they seem to be full of a bit of left over material from the original infection that takes a while to drain.

 

I also find hot compresses are just too harsh for facial skin, & leave me with very dry skin- but if you find they help it, then go for it.




#3329319 Can Isotretinoin Give Rise To Sebaceous Cysts?

Posted by Rorius on 25 February 2013 - 12:52 PM

antibiotics is the reason why it is like that

 

Stop posting this everywhere, antibiotics are not the cause of every single problem going & it's annoying- clearly you have had a bad experience but others do not.

 

@OP, a flare up like this is unfortunately normal on Isotretinoin, but it will get better. As mentioned if you can get to your Derm for cortisone shots or if they're really bad, lancing, then that'll help.

 

You say they feel soft- lesions filled with fluid or material tend to be hard, so it's likely they're not quite as disastrous as they look and are actually very inflamed & irritated. I experienced this during the first couple of weeks on Isotret. It's not a bad thing- inflammation is a sign of healing & disappears quickly once the problem is resolved.

 

Hang in there.

 

Edit- Whoops didn't actually answer your question. Ibuprofen!




#3325956 Active Acne 95% Improvement, Acne Redness 66% Improvement, Acne Redness 50% I...

Posted by Rorius on 11 February 2013 - 05:36 AM

This is hilarious. People aren't "brainwashed" into not putting urine on their faces. It may be sterile but also contains a lot of waste products & chemicals. Your body filters it out for a reason & it is a waste product by definition. If it was so great, we would never need to use the toilet.

 

If it works for you then good, but I think for most people, the bad smell & incredibly unhygienic nature of putting pure p*ss on your face is going to be somewhat off-putting.




#3322880 First Cyst!

Posted by Rorius on 30 January 2013 - 12:25 PM

As hard as it is to do, it's best to just leave it once it's there, otherwise you will just make it worse.

 

People tend to use the term "cystic acne" far too lightly & if it's just a big spot, it'll probably die within a week. In the meantime, go see the doc's about it & get yourself some Benzoyl Peroxide.




#3321988 8Th Month Accutane

Posted by Rorius on 27 January 2013 - 10:21 AM

Always take the Accutane with a fatty meal- it increases it's bioavailablilty. Obviously a healthy diet & some sensible supplementation (Vitamin C, D, Zinc, but avoid vitamin A) cannot hurt but the effect of anything will be quite negligible compared to the effects of Accutane.

 

It sounds like your acne was very severe & in which case, it takes a long time. Sounds like you're making progress nonetheless though!